Research

Polynomials whose powers are sparse


Reference:

Coppersmith, D. and Davenport, J.H., 1991. Polynomials whose powers are sparse. Acta Arithmetica, 58 (1), pp. 79-87.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsCoppersmith, D.and Davenport, J.H.
DepartmentsFaculty of Science > Computer Science
RefereedYes
StatusPublished
ID Code30928

Export

Actions (login required)

View Item